The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 33 NO.2 / (1998))
One-Dimensional Flow of a Compressible Viscous Micropolar Fluid: A Global Existence Theorem
Nermina Mujakovic,
Pages. 199-208
Abstract An initial-boundary value problem for one-dimensional flow of a compressible
viscous heat-concluding micropolar fluid is considered. it is assumed that the
fluid is thermodinamicaly perfect and politropic. A global-in-time existence
theorem is proved. the proof of based on a local existence theorem, obtained in
the previous paper [4].
Contents 1. Statement of the problem and the main result
2. The proof of theorem 1.1
Key words Micropolar fluid viscousity, compressibility, boundary value problem, global existence
Mathmatical Subject Classification 35K55, 35Q35, 76N10